Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 864540, 15 pages
http://dx.doi.org/10.1155/2011/864540
Research Article

Relationship Matrix Nonnegative Decomposition for Clustering

Faculty of Science and State Key Laboratory for Manufacturing Systems Engineering, Xi'an Jiaotong University, Xi'an Shaanxi Province, Xi'an 710049, China

Received 18 January 2011; Revised 28 February 2011; Accepted 9 March 2011

Academic Editor: Angelo Luongo

Copyright © 2011 Ji-Yuan Pan and Jiang-She Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ji-Yuan Pan and Jiang-She Zhang, “Relationship Matrix Nonnegative Decomposition for Clustering,” Mathematical Problems in Engineering, vol. 2011, Article ID 864540, 15 pages, 2011. https://doi.org/10.1155/2011/864540.